# SDR A6WA201140385

- Difficulty date: March 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE 2ND STEP RISER HAS CRACK IN RADIUS.  CUT OUT CRACKED SECTION THEN FABRICATED AND INSTALLED NEW SECTION IAW REO 601R5211-702, REV C.
